Alert archive / Georgia / Flash Flood Warnings in 2023
Flash Flood Warning 1, NWS Atlanta, GA
NWS Atlanta, GA issued this flash flood warning at Jan 4, 2023, 5:55 AM EST for 11 counties in Georgia. It was in force for 6 hr. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 4, 2023, 5:55 AM EST (10:55 UTC)
- Expired
- Jan 4, 2023, 11:32 AM EST
- In force
- 6 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Cherokee County, GA, Clayton County, GA, Cobb County, GA, DeKalb County, GA, Douglas County, GA, Forsyth County, GA, Fulton County, GA, Gwinnett County, GA, Henry County, GA, Paulding County, GA, Rockdale County, GA
The radar
The Atlanta radar (KFFC), 54 km from the middle of the area, began a volume at 10:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 4, 6:00 AM EST | FLASH FLOOD | 3 Wnw Johns Creek, GA | REPORT OF VALOR CHRISTIAN ACADEMY CLOSED DUE TO FLOOD INUNDATION. |
| Jan 4, 6:20 AM EST | FLASH FLOOD | 1 Ne Roswell, GA | REPORT OF A WATER RESCUE NEAR THE INTERSECTION OF CROSSVILLE RD AND MANSELL RD AT 6:20 AM. |
| Jan 4, 6:45 AM EST | FLASH FLOOD | 1 Sw Atlanta, GA | GLENN STREET (DOWNTOWN ATLANTA) CLOSED DUE TO FLOODING. CAR STUCK IN FLOOD WATERS. |
| Jan 4, 7:02 AM EST | FLASH FLOOD | 1 Nnw Doraville, GA | RIGHT LANES BLOCKED ON I-285 AT PEACHTREE INDUSTRIAL BLVD DUE TO SIGNIFICANT WATER OVER ROADWAY. |
| Jan 4, 7:31 AM EST | FLASH FLOOD | 3 Ssw Alpharetta, GA | ALL LANES CLOSED ALONG MANSELL ROAD AND HWY 92 (WESTBOUND). |
| Jan 4, 9:57 AM EST | FLASH FLOOD | 1 Nw Lithia Springs, GA | ROAD FLOODED AT UNION GROVE RD AND CREEL DR. |
| Jan 4, 9:57 AM EST | FLASH FLOOD | 2 Ne Douglasville, GA | ROAD FLOODED AT HUEY RD AND INDUSTRIAL ACCESS ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this flash flood warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 10.9 hours before the alert went out and 52 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 35 J/kg
- Mixed-layer CIN
- -151 J/kg
- Mixed-layer LCL
- 888 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 301 m²/s²
- 0-3 km storm-relative helicity
- 336 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
732
WGUS52 KFFC 041055
FFWFFC
GAC057-063-067-089-097-117-121-135-151-223-247-041700-
/O.NEW.KFFC.FF.W.0001.230104T1055Z-230104T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Peachtree City GA
555 AM EST Wed Jan 4 2023
The National Weather Service in Peachtree City has issued a
* Flash Flood Warning for...
Southern Cherokee County in north central Georgia...
Clayton County in north central Georgia...
Cobb County in north central Georgia...
DeKalb County in north central Georgia...
Douglas County in north central Georgia...
Southwestern Forsyth County in north central Georgia...
Fulton County in north central Georgia...
Gwinnett County in north central Georgia...
Northwestern Henry County in north central Georgia...
Central Rockdale County in north central Georgia...
Southeastern Paulding County in northwestern Georgia...
* Until noon EST Wednesday.
* At 555 AM EST, Doppler radar indicated thunderstorms producing
heavy rain in and around the Atlanta Metro area. Between 1 and 2
inches of rain have fallen. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Atlanta, Marietta, Douglasville, Lawrenceville, Decatur, Conyers,
Cumming, Jonesboro, Peachtree Corners, Mountain Park, City of
South Fulton, Sandy Springs, Roswell, Johns Creek, Alpharetta,
Smyrna, Dunwoody, East Point, Milton and Kennesaw.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Turn on headlights, slow down, and give yourself ample time to reach
your destination.
&&
LAT...LON 3383 8478 3405 8472 3417 8451 3420 8439
3417 8406 3412 8392 3400 8396 3372 8399
3349 8422 3352 8443 3355 8444 3354 8452
3359 8487 3373 8491
FLASH FLOOD...RADAR INDICATED
$$1 follow-up statement
441
WGUS72 KFFC 041632
FFSFFC
Flash Flood Statement
National Weather Service Peachtree City GA
1132 AM EST Wed Jan 4 2023
GAC057-063-067-089-097-117-121-135-151-223-247-041642-
/O.CAN.KFFC.FF.W.0001.000000T0000Z-230104T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cherokee GA-Clayton GA-Cobb GA-DeKalb GA-Douglas GA-Forsyth GA-
Fulton GA-Gwinnett GA-Henry GA-Paulding GA-Rockdale GA-
1132 AM EST Wed Jan 4 2023
...FLASH FLOOD WARNING IS CANCELLED FOR SOUTHERN CHEROKEE, CLAYTON,
COBB, DEKALB, DOUGLAS, SOUTHWESTERN FORSYTH, FULTON, GWINNETT,
NORTHWESTERN HENRY, CENTRAL ROCKDALE AND SOUTHEASTERN PAULDING
COUNTIES...
The heavy rain has ended and Flash Flooding is no longer expected to
pose a threat. However, creeks and streams in and around the Atlanta
metro area remain elevated. Please continue to heed remaining road
closures.
LAT...LON 3383 8478 3405 8472 3417 8451 3420 8439
3417 8406 3412 8392 3400 8396 3372 8399
3349 8422 3352 8443 3355 8444 3354 8452
3359 8487 3373 8491
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this flash flood warning went out at Jan 4, 4:09 AM EST, 1 hour 46 minutes earlier.
Area forecast discussion, Jan 4, 4:09 AM EST, 1 hour 46 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 409 AM EST Wed Jan 4 2023 ...Morning Area Forecast Discussion... .SHORT TERM... (Today through Thursday) Issued at 408 AM EST Wed Jan 4 2023 A tornado watch has been issued to start off the morning for a line south of the I-20 corridor. The south and central regions of the CWA are still seeing temperatures in the upper 60s and low 70s at the time of this AFD. Any additional heating before the front arrives will continue to prime the environment for another round of strong to severe storms south I-20. The primary threats in this morning's watch area will be damaging winds and the possibility of isolated tornadoes. Moderate SBCAPE values of 1500 J/KG and effective bulk shear exceeding 60kts. Any storm that forms in this sector will also be working with SRH values near 400 m2/s2 so rotation and mesocyclones can be expected even with non tornado producing storms. We've already seen embedded supercells in the line as it approaches, and conditions are favorable for the formation of discrete supercells out ahead of the line. The situation continue to evolve and remain complex, please continue to monitor the forecast for the most up to date information concerning on going watches and warnings. A flood watch will remain in effect until Wednesday night, and additional rainfall of up to two inches are possible with isolated higher totals in areas of training storms. While no additional counties have been added during this mornings forecast period, heavy rain continues to fall just north of the metro ATL area and training storms just north of I-20 will need to be watched closely for flash flooding as more rain continues to fall. The front should clear the area after 7PM today and and cooler temperatures and clear weather will eventually push in for Thursday. Temps in the mid to upper 60s will be likely for tomorrow as winds turn more westerly, but we still remain around 10 degrees above average; a trend that will likely continue through the long term. Vaughn && .LONG TERM... (Thursday night through Tuesday) Issued at 408 AM EST Wed Jan 4 2023 A comparatively cooler and drier airmass will be in place across north and central Georgia as the extended period begins on Friday. An upper level ridge and associated surface high will move over the Southeast on Friday, which will keep weather conditions benign and skies mostly clear across the region on Friday and Saturday. Low temperatures are forecast to drop into the 30s across the forecast area as the morning begins. Afternoon highs will still be 3-6 degrees above climatological normals, but no longer pushing record values, rising into the mid 50s in north Georgia and upper 50s to low 60s in central Georgia. After starting the morning in the mid 30s across the area on Saturday, temperatures will climb under the influence of the ridge, reaching into the low to mid 60s across the area in the afternoon. A weak frontal system will drop into north Georgia on Saturday night into Sunday. However, low-level moisture and instability continue to appear limited across the area, so a slight chance of showers with no thunderstorms has been maintained across north Georgia for Saturday night into Sunday. The frontal boundary is anticipated to sag into north Georgia before stalling and washing out early Monday. Model guidance continues to diverge on the upper level flow pattern during the early portions of next week. The potential remains for additional waves to traverse the remnant boundary, so slight to low- end chance PoPs have been maintained on Monday and Tuesday. The potential for a wintry mix in the higher elevations of northeast Georgia will need to be monitored at the tail-end of the period, as there is a slight chance that precip overrunning the frontal zone may overlap with border-line freezing temperatures in this area Monday night into Tuesday morning. King && .AVIATION... (06Z TAFS) Issued at 1241 AM EST Wed Jan 4 2023 TSRA possibilities will likely remain around the metro area until after 08Z. Another wave or TSRA is possible after 12Z with strong to severe storms possible for ATL. Winds will be SE at 5 to 10kts with isolated higher gusts associated with TSRA, becoming SSW after 15Z. CIGS will likely remain VFR through the evening with a few dips to MVFR at time with transitioning SHRA. //ATL Confidence...Avi Update... Medium to low on CIG timing Medium to high on all other elements. Vaughn && .PRELIMINARY POINT TEMPS/POPS... Athens 71 44 65 38 / 100 0 0 0 Atlanta 69 48 63 37 / 90 0 0 0 Blairsville 65 39 57 32 / 100 0 0 0 Cartersville 69 42 61 34 / 90 0 0 0 Columbus 73 47 67 38 / 90 0 0 0 Gainesville 68 45 60 37 / 100 0 0 0 Macon 74 44 70 39 / 100 0 0 0 Rome 69 42 61 34 / 80 0 0 0 Peachtree City 71 43 64 36 / 90 0 0 0 Vidalia 76 54 74 42 / 90 20 0 0 && .FFC WATCHES/WARNINGS/ADVISORIES... Flood Watch through this evening for GAZ021>025-027-031>038- 041>050-052>060-066>072-078>082-089>092-094-102-103. && SHORT TERM...Vaughn LONG TERM....King AVIATION...Vaughn
Hazardous weather outlook, Jan 4, 4:46 AM EST, 1 hour 9 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 446 AM EST Wed Jan 4 2023 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-051000- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 446 AM EST Wed Jan 4 2023 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Today and Tonight... Showers and thunderstorms will continue across north and central Georgia this morning morning and afternoon ahead of an advancing cold front. Several storms could become severe capable of producing damaging wind gusts, brief tornadoes, and frequent lightning. A Tornado Watch is in effect for areas to the south of the I-20 corridor until 12 PM EST. Locally heavy rainfall this morning and afternoon could lead to flash flooding and river flooding concerns. A Flood Watch remains in effect for portions of north and central Georgia until 7 PM EST. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines.
In the hours before
Special weather statement, Jan 4, 4:51 AM EST, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
451 AM EST Wed Jan 4 2023
GAZ016-023-041000-
Hall GA-White GA-
451 AM EST Wed Jan 4 2023
...A strong thunderstorm will impact portions of southeastern White
and northeastern Hall Counties through 500 AM EST...
At 450 AM EST, a strong thunderstorm was near Murrayville, or 7 miles
north of Gainesville, moving northeast at 65 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Gainesville, Clermont, Leaf and Mossy Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3467 8364 3465 8366 3462 8364 3458 8364
3455 8362 3453 8363 3451 8367 3443 8362
3429 8390 3442 8390 3469 8364
TIME...MOT...LOC 0950Z 224DEG 57KT 3441 8383
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jan 4, 4:54 AM EST, 1 hour 1 minute before
Special Weather Statement
National Weather Service Peachtree City GA
454 AM EST Wed Jan 4 2023
GAZ032-033-041030-
North Fulton GA-Cobb GA-
454 AM EST Wed Jan 4 2023
...Strong thunderstorms will impact portions of southeastern Cobb and
central Fulton Counties through 530 AM EST...
At 454 AM EST, National Weather Service doppler radar indicated a
line of strong thunderstorms along a line extending from Fair Oaks to
Six Flags Over Georgia, and moving northeast at 55 mph.
HAZARD...40 to 50 mph wind and increased chance of a brief tornado.
SOURCE...Radar indicated.
IMPACT...While winds should result in minor damage to tree limbs and
blowing around of light, unsecured objects, the leading
edge of this line of storms has also exhibited areas of
localized rotation. A brief tornado could quickly form.
Locations impacted include...
Atlanta, Marietta, City of South Fulton, Sandy Springs, Roswell,
Smyrna, Dunwoody, Fair Oaks, Midtown, North Atlanta, North Druid
Hills, Mount Bethel, White Water Park, Virginia Highland, Vinings,
Piedmont Park, Bankhead, Six Flags Over Georgia, Bolton and Dobbins
Air Reserve Base.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
&&
LAT...LON 3395 8457 3405 8436 3394 8434 3376 8435
3376 8459 3377 8459
TIME...MOT...LOC 0954Z 234DEG 48KT 3390 8454 3378 8456
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jan 4, 5:14 AM EST, 41 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
514 AM EST Wed Jan 4 2023
GAZ034-045-041045-
DeKalb GA-Gwinnett GA-
514 AM EST Wed Jan 4 2023
...A strong thunderstorm will impact portions of northwestern DeKalb
and central Gwinnett Counties through 545 AM EST...
At 514 AM EST, National Weather Service doppler radar indicated a
strong thunderstorm over Chamblee, or 7 miles north of Decatur,
moving east at 40 mph.
HAZARD...40 to 50 mph wind and increased chance of a brief tornado.
SOURCE...Radar indicated.
IMPACT...While winds should result in minor damage to tree limbs and
blowing around of light, unsecured objects, this storm has
also exhibited localized rotation. A brief tornado could
quickly form.
Locations impacted include...
Lawrenceville, Peachtree Corners, Dunwoody, Duluth, Snellville,
Lilburn, Chamblee, Norcross, Doraville, Grayson, Tucker, North
Atlanta, North Druid Hills, Mountain Park, Mechanicsville and
Brookhaven.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
&&
LAT...LON 3383 8434 3393 8434 3403 8398 3392 8394
3381 8399
TIME...MOT...LOC 1014Z 261DEG 36KT 3389 8430
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jan 4, 5:17 AM EST, 38 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
517 AM EST Wed Jan 4 2023
GAZ053>055-067-041045-
Fayette GA-Clayton GA-Coweta GA-Meriwether GA-
517 AM EST Wed Jan 4 2023
...Strong thunderstorms will impact portions of Fayette, Meriwether,
Coweta and southwestern Clayton Counties through 545 AM EST...
At 517 AM EST, a line of strong thunderstorms was along a line
extending from Dunaway Gardens to Luthersville to near Stovall, and
moving east at 45 mph.
HAZARD...40 to 50 mph wind and heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Newnan, Fayetteville, Greenville, Peachtree City, Tyrone, Senoia,
Grantville, Woodbury, Luthersville, Whitesburg, Brooks, Moreland,
Sharpsburg, Turin, Haralson, Woolsey, Lone Oak, Gay, East Newnan and
Starrs Mill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
A Tornado Watch remains in effect until noon EST for north central
and west central Georgia.
&&
LAT...LON 3351 8473 3350 8461 3352 8459 3355 8446
3356 8446 3357 8443 3335 8436 3335 8439
3332 8439 3326 8443 3325 8451 3320 8449
3310 8453 3308 8451 3308 8452 3295 8454
3291 8486 3312 8486 3320 8483 3348 8490
TIME...MOT...LOC 1017Z 251DEG 41KT 3346 8484 3323 8476 3294 8490
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jan 4, 5:19 AM EST, 36 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
519 AM EST Wed Jan 4 2023
GAZ042-044-041045-
Carroll GA-South Fulton GA-
519 AM EST Wed Jan 4 2023
...A strong thunderstorm will impact portions of southeastern Carroll
and southwestern Fulton Counties through 545 AM EST...
At 519 AM EST, National Weather Service doppler radar indicated a
strong thunderstorm over Whitesburg, or 9 miles southeast of
Carrollton, moving east at 45 mph.
HAZARD...40 to 50 mph wind and increased chance of a brief tornado.
SOURCE...Radar indicated.
IMPACT...While winds should result in minor damage to tree limbs and
blowing around of light, unsecured objects, this storm has
also exhibited localized rotation. A brief tornado could
quickly form.
Locations impacted include...
City of South Fulton, Union City, Fairburn, Palmetto, Whitesburg,
Chattahoochee Hills, Byers Crossroads and Campbellton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
A Tornado Watch remains in effect until noon EST for west central
Georgia.
&&
LAT...LON 3352 8497 3358 8484 3357 8481 3359 8480
3365 8467 3361 8457 3352 8461 3351 8468
3351 8485 3349 8486 3349 8488 3348 8489
3347 8495
TIME...MOT...LOC 1019Z 251DEG 41KT 3350 8495
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jan 4, 5:27 AM EST, 28 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
527 AM EST Wed Jan 4 2023
GAZ014-022-023-031>034-043>045-055-041130-
Hall GA-Dawson GA-North Fulton GA-Douglas GA-Cobb GA-Clayton GA-
DeKalb GA-Forsyth GA-Gwinnett GA-Paulding GA-South Fulton GA-
527 AM EST Wed Jan 4 2023
...A strong thunderstorm producing heavy rainfall will impact
portions of southeastern Paulding, DeKalb, Forsyth, Cobb,
northeastern Douglas, Gwinnett, southeastern Dawson, southwestern
Hall, Fulton and northern Clayton Counties through 630 AM EST...
At 524 AM EST, a strong thunderstorm was over Auraria, or near
Dawsonville, moving northeast at 45 mph.
HAZARD...Heavy rain.
SOURCE...Radar indicated.
IMPACT...Heavy rain expected to cause ponding on roadways or
temporary street flooding especially in poor drainage
areas. Drive slow and give yourself ample time to reach
your destination.
Locations impacted include...
Atlanta, Marietta, Gainesville, Douglasville, Lawrenceville, Decatur,
Cumming, Peachtree Corners, City of South Fulton, Sandy Springs,
Roswell, Johns Creek, Alpharetta, Smyrna, Dunwoody, East Point,
Milton, Duluth, Union City and Sugar Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.
A Tornado Watch remains in effect until noon EST for north central
Georgia.
&&
LAT...LON 3437 8377 3417 8377 3413 8382 3401 8387
3396 8382 3391 8383 3364 8417 3363 8424
3365 8428 3360 8425 3358 8429 3360 8459
3381 8478 3404 8450 3407 8442 3411 8442
3413 8436 3418 8435 3419 8426 3438 8426
TIME...MOT...LOC 1024Z 240DEG 49KT 3447 8407
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<30 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 3, 7:12 PM EST | Special Weather Statement | FFC | Baldwin, Jones | 33 min |
| Jan 3, 7:28 PM EST | Special Weather Statement | FFC | Marion | 32 min |
| Jan 3, 7:31 PM EST | Special Weather Statement | FFC | Peach | 44 min |
| Jan 3, 7:33 PM EST | Special Weather Statement | FFC | Clarke | 27 min |
| Jan 3, 7:51 PM EST | Special Weather Statement | FFC | Dooly | 24 min |
| Jan 3, 8:46 PM EST | Special Weather Statement | FFC | Bleckley, Pulaski | 29 min |
| Jan 3, 9:16 PM EST | Special Weather Statement | FFC | Taylor | 29 min |
| Jan 3, 9:40 PM EST | Special Weather Statement | FFC | Muscogee | 35 min |
| Jan 3, 10:52 PM EST | Special Weather Statement | FFC | Taylor | 23 min |
| Jan 3, 11:17 PM EST | Special Weather Statement | FFC | Bibb, Crawford, Taylor | 28 min |
| Jan 3, 11:34 PM EST | Special Weather Statement | FFC | Carroll | 26 min |
| Jan 3, 11:44 PM EST | Special Weather Statement | FFC | Bibb, Crawford | 31 min |
| Jan 4, 12:07 AM EST | Special Weather Statement | FFC | Fayette | 8 min |
| Jan 4, 12:24 AM EST | Special Weather Statement | FFC | Clayton, Fayette | 36 min |
| Jan 4, 12:59 AM EST | Special Weather Statement | FFC | Floyd | 31 min |
| Jan 4, 1:42 AM EST | Special Weather Statement | FFC | Gordon | 33 min |
| Jan 4, 3:24 AM EST | Special Weather Statement | FFC | Bartow, Floyd, Gordon, Polk | 96 min |
| Jan 4, 3:49 AM EST | Special Weather Statement | FFC | Cherokee, Pickens | 26 min |
| Jan 4, 4:05 AM EST | Special Weather Statement | FFC | Cherokee, Haralson, Paulding | 115 min |
| Jan 4, 4:25 AM EST | Special Weather Statement | FFC | Lumpkin | 35 min |
| Jan 4, 4:32 AM EST | Severe Thunderstorm Warning | FFC | Carroll, Coweta, Heard, Troup | 43 min |
| Jan 4, 4:51 AM EST | Special Weather Statement | FFC | White | 9 min |
| Jan 4, 4:54 AM EST | Special Weather Statement | FFC | Fulton | 36 min |
| Jan 4, 5:14 AM EST | Special Weather Statement | FFC | Gwinnett | 31 min |
| Jan 4, 5:17 AM EST | Special Weather Statement | FFC | Coweta, Fayette, Meriwether | 28 min |
| Jan 4, 5:19 AM EST | Special Weather Statement | FFC | Douglas | 26 min |
| Jan 4, 5:27 AM EST | Special Weather Statement | FFC | Cobb, DeKalb, Forsyth, Fulton, Gwinnett, Hall | 63 min |
| Jan 4, 5:32 AM EST | River Flood Warning | FFC | Forsyth, Fulton | 49 hr |
| Jan 4, 5:33 AM EST | Severe Thunderstorm Warning | FFC | Harris, Muscogee, Talbot | 42 min |
| Jan 4, 5:37 AM EST | River Flood Warning | FFC | DeKalb | 21 days |
| Jan 4, 5:37 AM EST | Severe Thunderstorm Warning | FFC | Clayton, Coweta, DeKalb, Fayette, Fulton, Henry and 4 more | 23 min |
| Jan 4, 5:57 AM EST | Special Weather Statement | FFC | DeKalb, Henry, Newton, Rockdale, Spalding | 33 min |
| Jan 4, 6:05 AM EST | Special Weather Statement | FFC | Bartow, Cherokee, Floyd, Gilmer, Gordon, Paulding and 2 more | 55 min |
| Jan 4, 6:12 AM EST | Special Weather Statement | FFC | Talbot, Upson | 33 min |
| Jan 4, 6:24 AM EST | River Flood Warning | FFC | DeKalb, Fulton | 21 days |
| Jan 4, 6:27 AM EST | Special Weather Statement | FFC | Barrow, Jackson, Madison | 93 min |
| Jan 4, 6:29 AM EST | River Flood Warning | FFC | Fulton, Gwinnett | 5 hr |
| Jan 4, 6:32 AM EST | Special Weather Statement | FFC | Chattahoochee, Marion, Muscogee, Stewart | 28 min |
| Jan 4, 6:48 AM EST | Special Weather Statement | FFC | Upson | 27 min |
| Jan 4, 6:48 AM EST | Special Weather Statement | FFC | Morgan | 27 min |
| Jan 4, 6:55 AM EST | River Flood Warning | FFC | DeKalb, Fulton | 6 hr |
| Jan 4, 6:55 AM EST | Special Weather Statement | FFC | Clarke, Oconee | 35 min |
| Jan 4, 7:05 AM EST | Special Weather Statement | FFC | Crawford, Marion, Schley, Taylor, Webster | 25 min |
| Jan 4, 7:06 AM EST | Special Weather Statement | FFC | Bartow, Cherokee, Floyd, Gordon, Haralson, Paulding and 2 more | 54 min |
| Jan 4, 7:09 AM EST | River Flood Warning | FFC | Forsyth | 21 hr |
| Jan 4, 7:11 AM EST | River Flood Warning | FFC | Gilmer | 2 hr |
| Jan 4, 7:16 AM EST | River Flood Warning | FFC | Polk | 21 days |
| Jan 4, 7:16 AM EST | Special Weather Statement | FFC | Greene | 29 min |
| Jan 4, 7:19 AM EST | Special Weather Statement | FFC | Jones, Monroe | 26 min |
| Jan 4, 7:24 AM EST | Special Weather Statement | FFC | Crawford, Schley, Webster | 36 min |
| Jan 4, 7:25 AM EST | River Flood Warning | FFC | Gwinnett | 9 hr |
| Jan 4, 7:27 AM EST | Special Weather Statement | FFC | Oglethorpe | 63 min |
| Jan 4, 7:38 AM EST | Areal Flood Warning | FFC | Bartow, Carroll, Floyd, Gordon, Haralson, Paulding and 1 more | 5 hr |
| Jan 4, 7:43 AM EST | Flash Flood Warning | FFC | Clarke, Madison, Morgan, Oconee, Oglethorpe, Walton | 4 hr |
| Jan 4, 7:47 AM EST | Special Weather Statement | FFC | Baldwin, Twiggs | 28 min |
| Jan 4, 8:00 AM EST | Special Weather Statement | FFC | Dooly, Houston | 30 min |
| Jan 4, 8:08 AM EST | River Flood Warning | FFC | Bartow | 3 hr |
| Jan 4, 8:13 AM EST | Severe Thunderstorm Warning | FFC | Wilkes | 11 min |
| Jan 4, 8:16 AM EST | Special Weather Statement | FFC | Glascock, Hancock, Taliaferro, Twiggs, Warren, Washington and 1 more | 29 min |
| Jan 4, 8:25 AM EST | River Flood Warning | FFC | Gwinnett | 110 min |
| Jan 4, 8:27 AM EST | River Flood Warning | FFC | Gwinnett | 21 hr |
| Jan 4, 8:29 AM EST | River Flood Warning | FFC | Cobb | 2 hr |
| Jan 4, 8:32 AM EST | Special Weather Statement | FFC | Bleckley, Crisp, Dodge, Pulaski, Wilcox | 28 min |
| Jan 4, 8:35 AM EST | River Flood Warning | FFC | Cherokee, Cobb | 21 days |
| Jan 4, 8:49 AM EST | Severe Thunderstorm Warning | FFC | Glascock, Jefferson, Washington | 26 min |
| Jan 4, 8:53 AM EST | River Flood Warning | FFC | Cobb | 4 hr |
| Jan 4, 8:54 AM EST | Special Weather Statement | FFC | Dodge, Johnson, Laurens, Wilcox | 36 min |
| Jan 4, 9:12 AM EST | Severe Thunderstorm Warning | FFC | Glascock, Jefferson, Warren, Washington | 33 min |
| Jan 4, 9:21 AM EST | River Flood Warning | FFC | Fulton | 21 days |
| Jan 4, 9:27 AM EST | Special Weather Statement | FFC | Dodge, Emanuel, Laurens, Montgomery, Telfair, Treutlen and 1 more | 48 min |
| Jan 4, 9:53 AM EST | Special Weather Statement | FFC | Toombs | 82 min |
| Jan 4, 9:59 AM EST | River Flood Warning | FFC | Elbert, Madison, Oglethorpe | 25 hr |
| Jan 4, 10:02 AM EST | River Flood Warning | FFC | Cobb, Fulton | 18 hr |
| Jan 4, 10:04 AM EST | River Flood Warning | FFC | Gwinnett, Walton | 21 days |
| Jan 4, 10:19 AM EST | River Flood Warning | FFC | Fulton | 15 hr |
| Jan 4, 10:20 AM EST | River Flood Warning | FFC | Cobb | 21 days |
| Jan 4, 10:27 AM EST | River Flood Warning | FFC | Cobb, Fulton | 17 hr |
| Jan 4, 10:56 AM EST | River Flood Warning | FFC | Cherokee | 21 days |
| Jan 4, 11:42 AM EST | River Flood Warning | FFC | Cherokee | 11 hr |
| Jan 4, 11:46 AM EST | River Flood Warning | FFC | Cobb | 16 hr |
Nearby
Flash Flood Warnings in Georgia, 2023Every flash flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.